# SDR R61A2021090300683

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 19,545 hours, 13,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 6143
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,793 hours, 10,909 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY AREA EMERGENCY LIGHT EXIT SIGN IS NOT WORKING. R&R EMERGENCY LIGHT POWER UNIT #1 IAW AMM 33-50-01.
